# SDR AALA201801049019

- Difficulty date: January 3, 2018
- Submitted: January 8, 2018
- Operation: Air carrier
- Aircraft: N177AN
- Make and model: Boeing 757223
- Aircraft serial: 32396
- Aircraft time: 53,370 hours, 14,841 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Condition: Detached
- Location: L4 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR ARMED AND DISARMED PANEL FELL OFF.  MAINTENANCE ATTACHED THE ARM, DISARM PANEL  AND PERFORMED SATISFACTORY OPS CHECK.
